Jump to content

Photo

Differin: How long does it take for scars/marks to go away?

red mark

4 replies to this topic

#1 i_munna_eachoo

i_munna_eachoo

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 15-August 08

Posted 27 September 2008 - 12:02 AM

I've been on differin for almost two months, and most of my acne has gone away leaving behind ugly scars and red marks (i have light asian skin, so it's very noticeable). I'm thankful that i've seen improvement, but I was just wondering how long does it take for the scars to fill in, and the red marks to fade away?

Thanks ninja.gif

#2 austinsanity

austinsanity

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 81
    Likes: 0
About Me
  • Gender:Male
  • Location:New York
  • Joined: 18-December 07

Posted 27 September 2008 - 12:11 AM

QUOTE (i_munna_eachoo @ Sep 27 2008, 01:02 AM) <{POST_SNAPBACK}>
I've been on differin for almost two months, and most of my acne has gone away leaving behind ugly scars and red marks (i have light asian skin, so it's very noticeable). I'm thankful that i've seen improvement, but I was just wondering how long does it take for the scars to fill in, and the red marks to fade away?

Thanks ninja.gif


That's the only real problem I've experienced while using Differin. It helps to get rid of the acne, but the scars and red marks take a very long time to heal/disappear. Eventually they do go away, but depending on the severity of the lesion, it can take weeks to months.

Sometimes I'm very tempted to use an alpha hydroxy acid lotion during the day because I know it will accelerate the process, but I don't because it can be overly irritating. While it'll get rid of the marks and help with the scars, it'll also cause new lesions to develop.

The only advice I can give you is to not pick and/or pop existing acne, don't do anything rash or undirected in terms of treatment, and do your best to wait it out. Waiting is definitely one of the drawbacks while using Differin.

Try to stay positive!

#3 i_munna_eachoo

i_munna_eachoo

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 15-August 08

Posted 27 September 2008 - 12:25 AM

Thanks for the info! Yeah, i'll try to stay positive. I have moderately-severe acne, so hopefully it goes away soon. I've been using cosmetics to help with the redness and it doesn't seem to cause any new breakouts. Do you think it's still safe to use? If it slows down the scar healing process, I'll try to stay away from it. I do know that it doesn't make my acne worse, and the cosmetic line was made especially for acne.

#4 austinsanity

austinsanity

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 81
    Likes: 0
About Me
  • Gender:Male
  • Location:New York
  • Joined: 18-December 07

Posted 27 September 2008 - 12:38 AM

I'd say as long as the products are non-comedogenic, you'll be fine, especially since the line was made for individuals with acne. If you're still concerned, you can also take them to your dermatologist and discuss the matter. I've done that with a few things I use and the input was really helpful.




#5 i_munna_eachoo

i_munna_eachoo

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 15-August 08

Posted 27 September 2008 - 06:26 PM

Okay, thanks a lot! I'll wait it out. When it reaches october 13-14, it will officially be two months since i've started the regimen. Hopefully there's improvement.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users